I've been having a rough time with anxiety and depression lately. Have tried many meds, and recently been on Effexor only. Today my doctor told me she wanted me to start on Trintellix and Buspar. I asked her if I should stop taking the Effexor and she said that was my decision, that I could wean off of it if I wanted or I could just take them together. I'm a little nervous since I don't really see anything online about anyone taking both Trintellix and Effexor at the same time. Anyone have experience or know anything?
Taking Trintellix, Effexor, and Buspar together?
- 26 Jan 2017 by Courtneyl0816
- 26 January 2017
- buspar, effexor, depression, anxiety, doctor, trintellix
Hi, Courtney! I'd asked your doctor again and ask about special monitoring and precautions you should be taking.
Best regards, Wildcat
Wow! That is quite a combo. I can see why you would be comcerned. First let me say that I am sorry that you are feeling this way in the first place. Now, I have heard of combining medications and maybe Drs do combine as many as three, I just don't have experience with that but, it seems like quite a lot. Have you taken eithe trintelex or buspar ever alone before? It's seems to me that if you were going to continue on with the Effexor that maybe you would try either adding one or the other and see how you did instead of just compiling all of those drugs together. You will never know which one is helping. If you have a negative reaction, you won't know which one is even causing it. I have taken trintelex and it's hard on your stomach. It made me SO nauseas and some days vommiting. I had to stop bc of that. If you don't feel comfortable I say seek a second opinion:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Apr 2012 • 2 answers
Posted 30 Jun 2017 • 2 answers
Posted 21 Sep 2017 • 1 answer
Posted 15 Mar 2018 • 3 answers
Posted 28 May 2018 • 4 answers